MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 125277
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Dizziness (2194)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event is considered misuse.Per the ifu, a pre-cut ostomy device should not be cut.Correction - contact office address: (b)(4).Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).
 
Event or Problem Description
The end user reported that he experienced bleeding where the stoma met the skin.He stated that it filled his pouch to one-third full of blood but unable to state if it was bright red or not.He went to the emergency because he became dizzy.His usual wear time was two to three days and did not change.He further stated that the health professional cauterized it at the emergency.He cleaned his skin with warm water and also cut the precut starter hole to oval shape for his stoma shape.He discontinued the use of company product and went back to using product of another brand.After using switching to another product the issue resolved.No photo is available at this time.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13041879
Report Number9618003-2021-02765
Device Sequence Number13916889
Product Code EXE
UDI-Device Identifier00768455125241
UDI-Public00768455125241
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number125277
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85
Patient SexMale